# SDR CALA2014111401441

- Difficulty date: November 10, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 34,130 hours, 11,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INBOUND CHECKS DISCOVERED EXTERNAL EMER LIGHT AT L2 DOOR INOPERATIVE.  RELAMPED EXTERNAL EMER LIGHT AT L2 DOOR IAW AMM 33- 51-04.  EMER LIGHT OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
